Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

SOME SUFFICIENT CONDITIONS FOR UNIVALENCE OF CERTAIN FAMILIES OF INTEGRAL OPERATORS INVOLVING GENERALIZED BESSEL FUNCTIONS

ERHAN DENİZ, Halit Orhan, H. M. Srivastava

TAIWANESE JOURNAL OF MATHEMATICS Cilt 15 · Sayı 2 · ss. 883–917 · 01.04.2011
DOI ile aç

Özet

The main object of this paper is to give sufficient conditions for certain families of integral operators, which are defined here by means of the normalized form of the generalized Bessel functions, to be univalent in the open unit disk. In particular cases, we find the corresponding simpler conditions for integral operators involving the Bessel function, the modified Bessel function and the spherical Bessel function.

Anahtar kelimeler

INTEGRAL-OPERATORS Analytic functions univalence conditions UNIVALENT-FUNCTIONS Open unit disk Generalized Bessel functions Bessel Modified Bessel and spherical Bessel functions Ahlfors-Becker and Becker univalence criteria Schwarz lemma

Atıf için künye

DENİZ, E., Orhan, H., & Srivastava, H. M. (2011). SOME SUFFICIENT CONDITIONS FOR UNIVALENCE OF CERTAIN FAMILIES OF INTEGRAL OPERATORS INVOLVING GENERALIZED BESSEL FUNCTIONS. TAIWANESE JOURNAL OF MATHEMATICS, 15(2), 883–917. https://doi.org/10.11650/twjm/1500406240

BibTeX
@article{deniz2011-73045,
  author = {DENİZ, ERHAN and Orhan, Halit and Srivastava, H. M.},
  title = {SOME SUFFICIENT CONDITIONS FOR UNIVALENCE OF CERTAIN FAMILIES OF INTEGRAL OPERATORS INVOLVING GENERALIZED BESSEL FUNCTIONS},
  journal = {TAIWANESE JOURNAL OF MATHEMATICS},
  year = {2011},
  volume = {15},
  number = {2},
  pages = {883--917},
  issn = {1027-5487},
  doi = {10.11650/twjm/1500406240},
  url = {https://akademik.atauni.edu.tr/yayinlar/73045-some-sufficient-conditions-for-univalence-of-certain-families-of-integral}
}